# SDR 2007FA0000723

- Difficulty date: August 23, 2007
- Submitted: August 23, 2007
- Operation: General aviation
- Aircraft: N71924
- Make and model: Cessna TU206C
- Aircraft serial: U2061226
- Aircraft time: 4,839 hours
- Engine: Cont TSIO520C
- Engine time: 4,839 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Check Valve
- Part number: S23611
- Condition: Worn
- Location: Engine Oil
- Part time: 4,839 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER FLIGHT A/C SITTING ON RAMP DEVELOPED LARGE OIL LEAK FROM TURBOCHARGER.  FOUND OIL CHECK VALVE FLAPPER VALVE SEVERELY WORN.
